# SDR DALA2024073007629

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 56,154 hours, 29,288 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 WEAR DAMAGE ON THE RH MLG DOOR FWD ACTUATOR FITTING FWD LUG FWD FACE AND AFT LUG AFT FACE. CORRECTIVE ACTION: REPAIRED PER ER/A 619515-14AD. (0471686)
